# SDR DALA1035909864

- Difficulty date: December 6, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1151 L29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR, REPAIR DOUBLER HAS CORROSION AT FUSELAGE STA 1151 BELOW LONGERON 29R.  REMOVED EXTERIOR DOUBLER, FINGER DOUBLER, FILLER, REPLACED WITH NEW ONES, SEALED, IDENTIFIED IAW DWG NR SG09530001 REV REISSUED, NOT VALID AFTER 01-10-2011) AND DELTA PS 900-5-1 NR4.
